# SDR AALA20011189

- Difficulty date: June 10, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 29H INOPERATIVE.  RE-PINNED EMERGENCY EXIT LIGHT WIRE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
